Über die fundamentalen Identitäten der Invariantentheorie

B.L. Waerden van der

Mathematische Annalen (1926)

  • Volume: 95, page 706-735
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Waerden van der, B.L.. "Über die fundamentalen Identitäten der Invariantentheorie." Mathematische Annalen 95 (1926): 706-735. <http://eudml.org/doc/159152>.

author = {Waerden van der, B.L.},
journal = {Mathematische Annalen},
pages = {706-735},
title = {Über die fundamentalen Identitäten der Invariantentheorie},
url = {http://eudml.org/doc/159152},
volume = {95},
year = {1926},

AU - Waerden van der, B.L.
TI - Über die fundamentalen Identitäten der Invariantentheorie
JO - Mathematische Annalen
PY - 1926
VL - 95
SP - 706
EP - 735
UR - http://eudml.org/doc/159152
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.